# SDR USAA2015021000005

- Difficulty date: February 9, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 47,200 hours, 17,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK FOUND LENS COVER MISSING FROM OVERHEAD EMER LIGHT AT EMER EXIT DOOR L2.  REPLACED EMERGENCY LIGHT COVER IAW AMM 33-51-18 PAGE BLOCK 0401.
